# SDR AALA202311305131

- Difficulty date: November 26, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,847 hours, 31,882 cycles
- System (JASC): 2430 · DC Generating System
- Part: Idg
- Part number: 766219
- Part serial: W0815
- Condition: Failed
- Location: Zone 400 - Nac/P
- Part time: 67,623 hours, 28,587 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO ENGINE 1 SENSOR FAULT FOLLOWED BY #1 ENGINE IDG LOW PRESSURE FAULT, FOLLOWED BY #1 ENGINE IDG FAILURE MESSAGE. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT CLT. MAINTENANCE REPLACED THE #1 ENGINE IDG PER AMM 24-21-51 AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK.
